# SDR IXXA2022050608

- Difficulty date: February 27, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 114T2800
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W LES 948 LWR L/E CRACKED
